# SDR TI1R001410

- Difficulty date: February 5, 2000
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- Engine: Allsn 250C30
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Light
- Part number: 222375023111
- Part serial: 9212106
- Condition: Inoperative
- Location: Tot Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOT INDICATOR - INTERNAL LIGHTING INOPERATIVE.  REMOVED AND REPLACED.
